Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Had cancerous prostate and taken cialis. Have had oral surgery, on prednisone for tinnitus. Have trouble getting erection

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9329 Questions
Question
I'm a 65 year old man and 12 yrs go had my cancerous prostate out. Ive taken cialis for12 yrs and i take it when i needed it..It has always has worked,..I had some tramatic oral surgery in the last 5 week..they had. Me on Predsone for 15 days to try to stop the ringing in my head....did not work...now i have trouble getting erections and CLimaxing with my wife of 40'yrs .... What's your advice ?

L
Posted Wed, 24 Jul 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 53 minutes later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have undergone Prostectomy for cancer of the Prostate 12 years back and were taking Cialis to get good erection which worked fine for all these years.
.
You had recently undergone oral surgery and was prescribed Tab Prednisolone for tinnitus.
You have noticed that you are facing problem of Erectile Dysfunction from recent times and has doubt that this could be due to Tab Prednisone.

Prednisolone is a drug that belongs to Corticosteroids but it is not known to have side effect of decrease libido or erectile dysfunction.

If you are diabetic it may aggravate the blood sugar levels and lead to these symptoms.

The erectile dysfunction that you have could be due to generalised weakness that follows after any major surgery.

Please discuss the problem with your treating surgeon and explore the possibility to stop the drug and wait to get your problem resolved.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor